# SDR ASAA2014090109027

- Difficulty date: September 1, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,907 hours, 8,059 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, EXPERIENCED SATCOM LOCK UP.  ACFT GROUNDED.  QRH PROCEDURE ACCOMPLISHED, SATCOM OPERATION RESTORED.
